# SDR LR7A07008

- Difficulty date: January 17, 2007
- Submitted: January 26, 2007
- Operation: Air carrier
- Aircraft: N402LC
- Make and model: Lkheed 382G
- Aircraft serial: 4698
- Aircraft time: 33,697 hours, 17,441 cycles
- System (JASC): 5413 · Nacelle/Pylon, Longeron/Stringer
- Part: Longeron
- Condition: Damaged
- Location: Fs 485 Wl 256
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B 2 CHECK PER JOB CARD HSP71189, FOUND NR 1 QEC OB UPPER LONGERON OB AFT HOLE FOR FASTENER OF SUPORT BEAM WITH OVERSIZED HOLE AT FS 485, WL 256.  REPAIRED LONGERON IAW MEA 382-54-07-004.
